# SDR IPXA2015020485549

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO LONGERON 48L HAS CORROSION AT STA 5-113.  R & R LONGERON IAW SRM 51-31-01, SRM 51-33-01 AND DAC DWG A5A7032-1.
